# SDR FDEA200910153582

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR 307, RBL 45 HAS AREA OF CORROSION AROUND NUT PLATES. (OUT OF LIMITS)  REMOVED CORROSION ON FLOOR SUPPORT, BS 297-310, RBL 42, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, FIG 101, DETAIL 2. MATERIAL LOSS OF .015". REMOVED 4EA.   STIFFNERS, BS 297-310, RBL 42 (FOR ACCESS) IAW SRM 51-40-02.. REMOVED FLOOR SUPPORT, BS 297-310, RBL 42, IAW SRM 51-40-02. FABRICATED NEW FLOOR SUPPORT ON MAE TRAVELER NR T9/808380.  LOCATED AND DRILLED FLOOR SUPPORT, TREATED AND PRIMED AND PAINTED IAW SRM 51-10-02 / 51-20-01 AND AMM 51-21-00-7. INSTALLED NEW FLOOR SUPPORT AND 4EA STIFFNERS, BS 297-310, RBL 42, IAW SRM 51-40-02 / 53-10-51.
